# SDR NACA2023031500001

- Difficulty date: March 15, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,755 hours, 18,418 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Blower
- Part number: 033638
- Part serial: A02409A98463507
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS PAGE, CARGO DETECTION AIR INTERMITTENT IN FLIGHT. STAYED ON WHEN ON THE GROUND. REMOVED AND REPLACED CARGO SMOKE DETECTOR BLOWERS ONE AND TWO, IAW AMM 26-16-00, OPS CHECK GOOD. NO TIME INFO IN TRAX.
